Comptes Rendus
Statistique/Probabilités
Copules gaussiennes dans les chaînes triplet partiellement de Markov
[Gaussian copulas in triplet, partially Markov chains]
Comptes Rendus. Mathématique, Volume 341 (2005) no. 3, pp. 189-194.

Hidden Markov chains, which are widely used in different data restoration problems, have recently been generalised to pairwise partially Markov chains, in which the hidden chain is no longer necessarily Markovian and the distribution of the observed chain, conditional on the hidden one, is of any form. First, we show the applicability of the models in the Gaussian case, with a particular attention to long range correlation noises. Second, we show that the use of copulas allows one to take into account any other form of marginal distributions of the observed chain, conditionally to the hidden one. We end by extending the latter model to a triplet partially Markov chain case.

Les chaînes de Markov cachées, largement utilisées dans la problématique de la restauration des données, ont été récemment généralisées aux chaînes couple partiellement de Markov, dans lesquels le processus caché n'est plus nécessairement de Markov et la loi du processus observé conditionnellement au processus caché est quelconque. D'abord, nous montrons l'applicabilité pratique de ces modèles dans le cas gaussien, avec mention particulière pour les bruits à mémoire longue. Ensuite, nous montrons que l'utilisation des copules permet de prendre en compte des marginales quelconques du processus observé conditionnellement au processus caché. Nous terminons en étendant ce dernier modèle aux chaînes triplet partiellement de Markov.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2005.06.012
Wojciech Pieczynski 1

1 INT/GET, département CITI, CNRS UMR 5157, 9, rue Charles-Fourier, 91000 Evry, France
@article{CRMATH_2005__341_3_189_0,
     author = {Wojciech Pieczynski},
     title = {Copules gaussiennes dans les cha{\^\i}nes triplet partiellement de {Markov}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {189--194},
     publisher = {Elsevier},
     volume = {341},
     number = {3},
     year = {2005},
     doi = {10.1016/j.crma.2005.06.012},
     language = {fr},
}
TY  - JOUR
AU  - Wojciech Pieczynski
TI  - Copules gaussiennes dans les chaînes triplet partiellement de Markov
JO  - Comptes Rendus. Mathématique
PY  - 2005
SP  - 189
EP  - 194
VL  - 341
IS  - 3
PB  - Elsevier
DO  - 10.1016/j.crma.2005.06.012
LA  - fr
ID  - CRMATH_2005__341_3_189_0
ER  - 
%0 Journal Article
%A Wojciech Pieczynski
%T Copules gaussiennes dans les chaînes triplet partiellement de Markov
%J Comptes Rendus. Mathématique
%D 2005
%P 189-194
%V 341
%N 3
%I Elsevier
%R 10.1016/j.crma.2005.06.012
%G fr
%F CRMATH_2005__341_3_189_0
Wojciech Pieczynski. Copules gaussiennes dans les chaînes triplet partiellement de Markov. Comptes Rendus. Mathématique, Volume 341 (2005) no. 3, pp. 189-194. doi : 10.1016/j.crma.2005.06.012. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2005.06.012/

[1] J. Beran; M.S. Taqqu Statistics for Long-Memory Processes, Monographs Statist. Appl. Probab., Chapman and Hall, New York, 1994

[2] N. Brunel, W. Pieczynski, Unsupervised signal restoration using copulas and pairwise Markov chains, IEEE Workshop on Statistical Signal Processing (SSP 2003), Saint Louis, Missouri, September 28–October 1, 2003

[3] O. Cappé; E. Moulines; J.C. Pesquet; A. Petropulu; X. Yang Long-range dependence and heavy-tail modeling for teletraffic data, IEEE Signal Processing Magazine, Volume 19 (2002) no. 3, pp. 14-27

[4] F. Chapeau-Blondeau; M. Guglielmi Modèles de signaux à longue dépendance statistique (M. Guglielmi, ed.), Signaux Aléatoires : Modélisation, Estimation, Détection, Traité IC2, Hermes, Paris, 2004 (Chapitre 4)

[5] S. Derrode; W. Pieczynski Signal and image segmentation using pairwise Markov chains, IEEE Trans. Signal Processing, Volume 52 (2004) no. 9, pp. 2477-2489

[6] P. Lanchantin; W. Pieczynski Unsupervised restoration of hidden non stationary Markov chain using evidential priors, IEEE Trans. Signal Processing, Volume 53 (2005) no. 8

[7] R.B. Nelsen An Introduction to Copulas, Lecture Notes in Statist., vol. 139, Springer, New York, 1998

[8] W. Pieczynski Pairwise Markov chains, IEEE Trans. Pattern Analysis and Machine Intelligence, Volume 25 (2003) no. 5, pp. 634-639

[9] W. Pieczynski, Triplet partially Markov chains and tree, in: 2nd International Symposium on Image/Video Communications over Fixed and Mobile Networks (ISIVC'04), Brest, France, July 2004

Cited by Sources:

Comments - Policy


Articles of potential interest

Fusion de Dempster–Shafer dans les chaînes triplet partiellement de Markov

Wojciech Pieczynski

C. R. Math (2004)


Chaı̂nes de Markov Triplet

Wojciech Pieczynski

C. R. Math (2002)


Arbres de Markov couple

Wojciech Pieczynski

C. R. Math (2002)